Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
10658SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 106/58 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 106 mmHgDBP 58 mmHg
MAP = mmHg
2.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes when spoken to, says inappropriate, random words and shows as the best motor response: abnormal flexion of the arms (decorticate posture). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
3.Medium
mildmoderatesevere

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes only to pressure (a painful stimulus), makes no sounds and shows as the best motor response: abnormal flexion of the arms (decorticate posture). Work out the GCS and classify the head injury by it. Click your answer.

  1. 1mild
  2. 2moderate
  3. 3severe
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: very limited; moisture: constantly moist; activity: bedfast; mobility: slightly limited; nutrition: adequate; friction and shear: problem. Find the Braden total B.

6–23
B =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 24/min, SpO₂ 89% on room air, blood pressure 136/82 mmHg, pulse 114/min, alert, temperature 36.8 °C. Which clinical risk group does the patient fall into? Click it.

RR 24SpO₂ 89%airSBP 136HR 114AT 36.8 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
113?SBPDBPmmHgMAP = 65

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 113 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?

MAP 65 mmHgSBP 113 mmHg
DBP = mmHg

Answer key

  1. 1. MAP = 74 mmHg
  2. 2. GCS = 9
  3. 3. severe
  4. 4. B = 11
  5. 5. high
  6. 6. DBP = 41 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.